Back to Search Start Over

Multiplicity of positive solutions for a degenerate nonlocal problem with p-Laplacian

Authors :
Candito Pasquale
Gasiński Leszek
Livrea Roberto
Santos Júnior João R.
Source :
Advances in Nonlinear Analysis, Vol 11, Iss 1, Pp 357-368 (2021)
Publication Year :
2021
Publisher :
De Gruyter, 2021.

Abstract

We consider a nonlinear boundary value problem with degenerate nonlocal term depending on the Lq-norm of the solution and the p-Laplace operator. We prove the multiplicity of positive solutions for the problem, where the number of solutions doubles the number of “positive bumps” of the degenerate term. The solutions are also ordered according to their Lq-norms.

Details

Language :
English
ISSN :
21919496 and 2191950X
Volume :
11
Issue :
1
Database :
Directory of Open Access Journals
Journal :
Advances in Nonlinear Analysis
Publication Type :
Academic Journal
Accession number :
edsdoj.31d8852dcbfc4f6fb51c1294a2ec92a6
Document Type :
article
Full Text :
https://doi.org/10.1515/anona-2021-0200